# SDR SWIA2021072859781

- Difficulty date: April 9, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 40,135 hours, 36,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER OBLIQUE ANGLE CRACKED AT FS621.00 TO FS625.00 LBL45 STRGR 14L AND WL97.5     (C-CHECK RO 7/24/2021)    REMOVED AND REPLACED LH UPPER OBLIQUE ANGLE AT FS621,00 TO 625.00  LBL45 STRG14L AND WL97.5 IAW CRJ200 SRM 51-42-21
